iCliniq logo

Ask a Doctor Online Now

HomeAnswersSexologyswollen testiclesI have pain in my testicles, groin, and penis. Why?

What could cause pain in the testicles, groin, and penis tip?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At May 15, 2024
Reviewed AtMay 15, 2024

Patient's Query

Hello doctor,

I was riding a pillion four to six times a week. Four months back, I started getting this chafing feeling against my penis where it felt like my penis would fall asleep and tingling in my butt and toes. I then began to have this for a few days at a time. I have had some dripping after urinating. Then, a week or two later, I had some hip and testicle pain on my right side. I have had past kidney disease and membranous nephropathy, which is cured. I am diagnosed with hypertension. Complete blood count (CBC) and metabolic urine contain traces of blood and bacteria. The nephrologist was not worried. I have had a post-drip after urination for a few years now.

I spoke to a doctor who prescribed Levofloxacin for ten days. I have epididymitis in my right testicle. I had tested negative for chlamydia, gonorrhea and trichomonas. Ten days later and a week after treatment, all symptoms remain. My CBC (complete blood count) blood work and my metabolic panel came back normal. I am unsure what to do or what this could be. The pain extends to the right testicle, right groin area, penis tip, and occasionally a shooting pain down the right leg. I have had a fixed drug reaction that caused lesions all over me from NSAIDs (nonsteroidal anti-inflammatory drugs), including my testicles and penis. I have had no bumps. I do have some light-dark patches on my penis head, but those have been there for the most part. A few are new but not blister and have been there for months. Growing up, I had a right testicle swell and went to hospital. They did not find anything wrong. I was eight years old. Also, I had hip pain on the right side that would not go away. I am currently taking Lisandro.

Please help.

Thank you.

Answered by Dr. Raveendran S R

Hi,

Welcome to icliniq.com.

I have read your query, and I can understand your concern.

I checked the image, and it looks normal (the attachment removed to protect the patient’s identity). Considering your history, you must check for an X-ray or MRI (magnetic resonance imaging) spine. Your symptoms can also be due to spondylitis and not related to infection. It can be a nerve compression that supplies your legs and penis, giving you these symptoms. Regarding skin rash, kindly share images.

I hope this will help you.

Thank you.

Patient's Query

Hello doctor,

Thanks for the reply.

Would this spine issue cause a post-urine drip? When I urinate, it does spray sideways sometimes. I have no back pain, penis tip inflammation, and right hip and testicle pain. I just wish I could get this to go away. I am just paranoid. It seems better in the mornings after I wake up, and during the day it starts roaring back. It is chronic and Levofloxacin did not work. CBC (complete blood count) and the metabolic panel are normal, which is frustrating. The penis tip has not changed and is inflamed.

Please help.

Thank you.

Answered by Dr. Raveendran S R

Hello,

Welcome back to icliniq.com.

I have read the query, and I can understand your concern.

The nerve comes from the spine and supplies the penis and urine bladder. If there is an issue in the spine, you can get urine problems like dribbling, considering you already did all other local tests. Spraying sideways is an issue not related to the spine. Yes, if you start anti-inflammatory medications, it will go away. If Levoflox (Levofloxacin) does not work, start tablet Uribid 100 (Nitrofurantoin) twice a day after food for seven days.

Consult a specialist doctor, talk to them, and then take the medication.

I hope this will help you.

Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Raveendran S R
Dr. Raveendran S R

Sexology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Sexology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy